# SDR CHQA20140120018

- Difficulty date: January 20, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N380SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145613
- Aircraft time: 27,843 hours, 24,919 cycles
- Engine: Rroyce AE3007A13
- Engine time: 27,471 hours, 24,644 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 109
- Condition: Faulty
- Location: Brake System
- Part time: 29,973 hours, 25,899 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON LANDING, THE ACFT PULLED SLIGHTLY TO THE RT & HAD DIFFICULTY STOPPING.  THE CREW TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  REPLACED THE BRAKE CONTROL UNIT, OPERATIONS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
